Back Pain Home > Darvon-N and Alcohol

Talking With Your Healthcare Provider

While it is not recommended to drink alcohol while taking Darvon-N, you should not stop taking this medication or stop drinking alcohol abruptly. Alcohol withdrawal can lead to life-threatening complications. Also, stopping Darvon-N abruptly can lead to withdrawal symptoms (see Darvon-N Withdrawal), although these problems are not usually life-threatening.
 
If you take Darvon-N and have an alcohol problem, please seek help, as this is a complicated situation that requires the skills and knowledge of a qualified healthcare provider.

 

In addition, you should not be afraid to discuss your alcohol consumption with your healthcare provider. Together, the two of you can make a shared decision about Darvon-N and alcohol for your particular situation. If you do drink, your healthcare provider can also suggest ways to help you stop.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.